A note on $L^{\infty}$-bound and uniqueness to a degenerate Keller-Segel model

Jian-Guo Liu Duke University Jinhuan Wang Liaoning University

Analysis of PDEs mathscidoc:1702.03027

Acta Applicandae Mathematicae, 142, (1), 173–188, 2016.4
Abstract In this note we establish the uniform (Formula presented.)-bound for the weak solutions to a degenerate Keller-Segel equation with the diffusion exponent (Formula presented.) under a sharp condition on the initial data for the global existence. As a consequence, the uniqueness of the weak solutions is also proved.
Displacement convexity · Log-Lipschitz · Yudovich’s type theorem · Stability in Wasserstein metric
[ Download ] [ 2017-02-07 22:55:38 uploaded by jianguo ] [ 704 downloads ] [ 0 comments ]
@inproceedings{jian-guo2016a,
  title={A note on $L^{\infty}$-bound and uniqueness to a degenerate Keller-Segel model},
  author={Jian-Guo Liu, and Jinhuan Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170207225538231856272},
  booktitle={Acta Applicandae Mathematicae},
  volume={142},
  number={1},
  pages={173–188},
  year={2016},
}
Jian-Guo Liu, and Jinhuan Wang. A note on $L^{\infty}$-bound and uniqueness to a degenerate Keller-Segel model. 2016. Vol. 142. In Acta Applicandae Mathematicae. pp.173–188. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170207225538231856272.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved